# SDR SWAA040081

- Difficulty date: January 8, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 67,120 hours, 73,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPL5GPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PMC, FOUND SEVERAL OVERHEAD EMERGENCY EXIT LIGHTS INOP.  RELAMPED OVERHEAD LIGHTS PER MM.
